# SDR SWIA971285

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH HAD US DO A GO-AROUND.  ON GO-AROUND, NOSE GEAR A AND B REMAINED ON, (NO GROUND LIGHTS).  NOSE GEAR WOULD NOT COME UP.  REPLACED NOSE GEAR ACTUATOR FOR TROUBLESHOOTING.  ALSO, REPLACED BAD ROD-END ASSY.  SWUNG GEAR SEVERAL TIMES.  ALL CHECKS GOOD.
